Search Results

There are 52371 results for: content related to: On the Cardiovascular Effects of Whole-Body Vibration Part I. Longitudinal Effects: Hydrodynamic Analysis

  1. On the Shortest Queue Version of the Erlang Loss Model

    Studies in Applied Mathematics

    Volume 120, Issue 2, February 2008, Pages: 129–212, Haishen Yao and Charles Knessl

    Version of Record online : 25 JAN 2008, DOI: 10.1111/j.1467-9590.2007.00399.x

  2. Toward the Exact WKB Analysis of the PII Hierarchy

    Studies in Applied Mathematics

    Volume 119, Issue 1, July 2007, Pages: 1–71, Yukihiro Nishikawa

    Version of Record online : 3 MAY 2007, DOI: 10.1111/j.1467-9590.2007.00377.x

  3. Higher-Order Painlevé Equations in the Polynomial Class II: Bureau Symbol P1

    Studies in Applied Mathematics

    Volume 116, Issue 4, May 2006, Pages: 321–413, Christopher M. Cosgrove

    Version of Record online : 21 MAR 2006, DOI: 10.1111/j.1467-9590.2006.00346.x

  4. On the Joint Path Length Distribution in Random Binary Trees

    Studies in Applied Mathematics

    Volume 117, Issue 2, August 2006, Pages: 109–147, Charles Knessl and Wojciech Szpankowski

    Version of Record online : 15 JUN 2006, DOI: 10.1111/j.1467-9590.2006.00349.x

  5. Universally-Convergent Squared-Operator Iteration Methods for Solitary Waves in General Nonlinear Wave Equations

    Studies in Applied Mathematics

    Volume 118, Issue 2, February 2007, Pages: 153–197, Jianke Yang and Taras I. Lakoba

    Version of Record online : 12 JAN 2007, DOI: 10.1111/j.1467-9590.2007.00371.x

  6. Decomposition of the Discrete Ablowitz–Ladik Hierarchy

    Studies in Applied Mathematics

    Volume 118, Issue 3, April 2007, Pages: 281–312, Xianguo Geng, H. H. Dai and Junyi Zhu

    Version of Record online : 12 MAR 2007, DOI: 10.1111/j.1467-9590.2007.00374.x

  7. An Infinite Asymptotic Expansion for the Extreme Zeros of the Pollaczek Polynomials

    Studies in Applied Mathematics

    Volume 118, Issue 3, April 2007, Pages: 255–279, Jian-Rong Zhou and Yu-Qiu Zhao

    Version of Record online : 12 MAR 2007, DOI: 10.1111/j.1467-9590.2007.00373.x

  8. On Classification of Integrable Nonevolutionary Equations

    Studies in Applied Mathematics

    Volume 118, Issue 4, May 2007, Pages: 419–457, Alexander V. Mikhailov, Vladimir S. Novikov and Jing Ping Wang

    Version of Record online : 6 APR 2007, DOI: 10.1111/j.1467-9590.2007.00376.x

  9. The Small Vorticity Nonlinear Critical Layer for Kelvin Modes on a Vortex

    Studies in Applied Mathematics

    Volume 118, Issue 3, April 2007, Pages: 221–254, P. Caillol and S. A. Maslowe

    Version of Record online : 12 MAR 2007, DOI: 10.1111/j.1467-9590.2007.00372.x

  10. Simplified Asymptotic Solutions of Differential Equations Having Two Turning Points, with an Application to Legendre Functions

    Studies in Applied Mathematics

    Volume 127, Issue 3, October 2011, Pages: 250–283, T. M. Dunster

    Version of Record online : 27 APR 2011, DOI: 10.1111/j.1467-9590.2011.00519.x

  11. Conditional Lie Bäcklund Symmetries and Sign-Invariants to Quasi-Linear Diffusion Equations

    Studies in Applied Mathematics

    Volume 119, Issue 4, November 2007, Pages: 355–391, Changzheng Qu, Lina Ji and Lizhen Wang

    Version of Record online : 1 OCT 2007, DOI: 10.1111/j.1467-9590.2007.00388.x

  12. Symmetries and Large Time Asymptotics of Compressible Euler Flows with Damping

    Studies in Applied Mathematics

    Volume 120, Issue 2, February 2008, Pages: 105–128, P. L. Sachdev, B. Mayil Vaganan and G. Sivagami

    Version of Record online : 25 JAN 2008, DOI: 10.1111/j.1467-9590.2007.00397.x

  13. A General Approach to Obtain Series Solutions of Nonlinear Differential Equations

    Studies in Applied Mathematics

    Volume 119, Issue 4, November 2007, Pages: 297–354, S. Liao and Y. Tan

    Version of Record online : 1 OCT 2007, DOI: 10.1111/j.1467-9590.2007.00387.x

  14. Rossby Solitary Waves in the Presence of a Critical Layer

    Studies in Applied Mathematics

    Volume 118, Issue 4, May 2007, Pages: 313–364, P. Caillol and R. H. Grimshaw

    Version of Record online : 6 APR 2007, DOI: 10.1111/j.1467-9590.2007.00368.x

  15. Extended Equations of Long Waves

    Studies in Applied Mathematics

    Volume 116, Issue 4, May 2006, Pages: 415–434, Boris A. Kupershmidt

    Version of Record online : 21 MAR 2006, DOI: 10.1111/j.1467-9590.2006.00347.x

  16. Shooting Method for Nonlinear Singularly Perturbed Boundary-Value Problems

    Studies in Applied Mathematics

    Volume 112, Issue 2, February 2004, Pages: 161–200, C. H. Ou and R. Wong

    Version of Record online : 16 DEC 2003, DOI: 10.1111/j.0022-2526.2004.01509.x

  17. Zigzag and Breakup Instabilities of Stripes and Rings in the Two-Dimensional Gray–Scott Model

    Studies in Applied Mathematics

    Volume 116, Issue 1, January 2006, Pages: 35–95, T. Kolokolnikov, M. J. Ward and J. Wei

    Version of Record online : 28 NOV 2005, DOI: 10.1111/j.1365-2966.2005.0333.x

  18. Universal and Integrable Aspects of an Elliptic Vortex Representation in 2+1-Dimensional Magneto-Gasdynamics

    Studies in Applied Mathematics

    Volume 130, Issue 1, January 2013, Pages: 49–79, W. K. Schief, H. An and C. Rogers

    Version of Record online : 11 JUL 2012, DOI: 10.1111/j.1467-9590.2012.00559.x

  19. On Interfaces and Oscillatory Solutions of Higher-Order Semilinear Parabolic Equations with Non-Lipschitz Nonlinearities

    Studies in Applied Mathematics

    Volume 117, Issue 4, November 2006, Pages: 353–389, V. A. Galaktionov

    Version of Record online : 13 OCT 2006, DOI: 10.1111/j.1467-9590.2006.00359.x

  20. The Elastodynamics of Embryonic Epidermal Wound Closure

    Studies in Applied Mathematics

    Volume 118, Issue 4, May 2007, Pages: 365–395, Alexander Sadovsky and Frederic Y. M. Wan

    Version of Record online : 6 APR 2007, DOI: 10.1111/j.1365-2966.2007.00370.x